Mathematical Research Letters

Volume 28 (2021)

Number 4

On Galois descent of complete intersections

Pages: 1243 – 1254

DOI:  https://dx.doi.org/10.4310/MRL.2021.v28.n4.a12

Author

Marta Pieropan (Mathematical Institute, Utrecht University, Utrecht, The Netherlands; and EPFL SB MATH CAG, Lausanne, Switzerland)

Abstract

We introduce a notion of strict complete intersections with respect to Cox rings and we prove Galois descent for this new notion.

This work was partially supported by grant ES 60/10-1 of the Deutsche Forschungsgemeinschaft.

Received 1 October 2019

Accepted 13 March 2020

Published 22 November 2021